# SDR CALA2024022200498

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 451T160630
- Condition: Corroded
- Location: Flc Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CUTOUT LOWER SILL F/S 536 INNER CHORD AND BEAM "L" ANGLE HAVE UPPER SURFACE FRETTING, TAG #8126. REF AMES (ILN) NRC 166320-0100-0142. REMOVED AND REPLACED "L" ANGLE AT F/S 536 IAW B767 SRM 51-40-02, PAR 7.
